# SDR USAA2010070191317

- Difficulty date: June 29, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,412 hours, 15,822 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 366 - SMF-PHX - EMERGENCY EGRESS SYSTEM - DOORS 2L AND 2R SLIDE ARMED INDICATIONS LOST ON DOOR PAGE (LOWER ECAM) ABOVE FL190.  ADJUSTED ESCAPE SLIDE DOOR HANDLE SWITCHES 7WN1 & 7WN2 PER AMM 52-71-00-820-002-01.  OPERATIONAL CHECK WAS GOOD.
